# SDR CALA2017033100766

- Difficulty date: March 28, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 83,334 hours, 11,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148W45061
- Condition: Cracked
- Location: Bs 2273
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER JACKSCREW COMPARTMENT BS 2273 SEAL FAIRING SKIN INNER, LOWER AREA FOUND THE AFT LOWER LONGERON STRAP CRACKED.  CUT AND REMOVED THE DAMAGE IAW SRM 53-80-05, REPAIR 1, FIG 202,  INSTALLED A REPAIR IAW SRM 53-80-05, REPAIR 1, FIG 204, AND SRM 51-40-02.
